MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Vitrectomy (2643)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The lens remains implanted.(b)(4).Device evaluation: product evaluation was not performed because according to the initial report, the lens remains implanted in the patient¿s eye.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released per specification.A search of complaints related this production order (po) was performed.No other complaints have been received for this po number.Conclusion: based on the results of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) was dislocated in the patient's left eye as the patient had poor bag support.The patient complained of blurriness and cloudy vision for 5 months.The iol was repositioned, with scleral fixation, and a pars plana vitrectomy was required.Through follow-up it was confirmed that the patient is doing well post repositioning.The patient's last visit was on (b)(6) 2020, the iol was centered, uncorrected vision was 20/50, and the patient pin holed to 20/30.No additional information was provided.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10654118
Report Number2648035-2020-00746
Device Sequence Number11568047
Product Code HQL
UDI-Device Identifier05050474530461
UDI-Public(01)05050474530461(17)220402
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2011
Device Model NumberZ9002
Device Catalogue NumberZ900200085
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR